# SDR DALA2018091805648

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FAIRING FLAP SUPPORT STA WS 315 AT RT WING INBD MAIN FLAP. LEVEL CORROSION 2, SUPPORT ON FAIRING FLAP WAS REPLACED WHERE ORIG THICKNESS 0.266" REMAINING THICKNESS 0.252" PER SRM 51-40-02 PAR 9 AND B DRAWING 113N2383 REV D.
